# SDR FDEA201009253711

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398160024600
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT FUSELAGE SKIN DENT L=1.0", W=1.0", D=0.015" 6" FWD OF FR 78 AND STRINGER 26L. EVALUATED DENT AND FOUND TO BE NOT PERMISSABLE DUE TO DENT WAS LOCATED ON A STRINGER.  STRINGER DIRECTLY OVER THE RIVET IAW SRM 53-10-12 PG 1.  CUT OUT DAMAGED SKIN, VERIFIED MATERIAL THICKNESS, 2024T3 CLAD .071" AND .063" IAW SRM 53-10-12.  FABRICATED DOUBLER AND FILLER IAW SRM 51-21-10 PAR. 2  AND INSTALLED REPAIR IAW SRM 53-10-12.  ALODINED AND REPROTECTED AREA IAW SRM 51-74-10.   ALL WORK PERFORMED UNDER WO 00048963.
